# SDR DALA2022040102231

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 63,187 hours, 8,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 EMERGENCY EXIT SIGNS INOPERATIVE LOCATIONS 604. CORRECTIVE ACTION: EXIT SIGNS NORMALLY ALWAYS ILLUMINATED ON GND. 3R EXIT SIGN OPERATES NORMAL ON GND. (2177149)
